On the Construction of Trigonometric Solutions of the Yang-Baxter Equation

Delius, GW, Gould, MD and Zhang, YZ (1994) On the Construction of Trigonometric Solutions of the Yang-Baxter Equation. Nuclear Physics B, 432 1-2: 377-403. doi:10.1016/0550-3213(94)90607-6


Author Delius, GW
Gould, MD
Zhang, YZ
Title On the Construction of Trigonometric Solutions of the Yang-Baxter Equation
Journal name Nuclear Physics B   Check publisher's open access policy
ISSN 0550-3213
Publication date 1994-12
Sub-type Article (original research)
DOI 10.1016/0550-3213(94)90607-6
Open Access Status DOI
Volume 432
Issue 1-2
Start page 377
End page 403
Total pages 27
Language eng
Keyword Factorized S-Matrices
Quantum Affine Algebras
Classical Lie-Algebras
Universal R-Matrix
2 Dimensions
Bethe-Ansatz
Hecke Algebra
Representations
Field
Scattering
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 43 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 41 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 11:53:28 EST by System User